# SDR CALA9802205

- Difficulty date: December 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17531
- Make and model: Doug DC-9-32
- Aircraft serial: 45847
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Gouged
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM IN FORWARD BAGGAGE BIN AT STA 389 GOUGED BY BAG BIN DOOR.  THE AREA WAS REPAIRED IAW SRM 53-05, FIGURE 86.
